JOURNAL BROWSE
Search
Advanced SearchSearch Tips
REAL HYPERSURFACES OF TYPE A IN COMPLEX TWO-PLANE GRASSMANNIANS RELATED TO THE NORMAL JACOBI OPERATOR
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
REAL HYPERSURFACES OF TYPE A IN COMPLEX TWO-PLANE GRASSMANNIANS RELATED TO THE NORMAL JACOBI OPERATOR
Jeong, Im-Soon; Suh, Young-Jin; Tripathi, Mukut Mani;
  PDF(new window)
 Abstract
In this paper we give a characterization of real hypersurfaces of type (A) in a complex two-plane Grassmannian which is a tube over a totally geodesic in , in terms of two commuting conditions related to the normal Jacobi operator and the shape operator.
 Keywords
real hypersurfaces;Hopf hypersurfaces;normal Jacobi operator;shape operator;commuting conditions;
 Language
English
 Cited by
 References
1.
D. V. Alekseevskii, Compact quaternion spaces, Func. Anal. Appl. 2 (1966), 106-114. crossref(new window)

2.
J. Berndt, Real hypersurfaces in quaternionic space forms, J. Reine Angew. Math. 419 (1991), 9-26.

3.
J. Berndt, Riemannian geometry of complex two-plane Grassmannians, Rend. Sem. Mat. Univ. Politec. Torino 55 (1997), no. 1, 19-83.

4.
J. Berndt and Y. J. Suh, Real hypersurfaces in complex two-plane Grassmannians, Monatsh. Math. 127 (1999), no. 1, 1-14. crossref(new window)

5.
J. Berndt and Y. J. Suh, Real hypersurfaces with isometric Reeb flows in complex two-plane Grassman- nians, Monatsh. Math. 137 (2002), no. 2, 87-98. crossref(new window)

6.
I. Jeong and Y. J. Suh, Real hypersurfaces in complex two-plane Grassmannians with Lie -parallel normal Jacobi operator, J. Korean Math. Soc. 45 (2008), no. 4, 1113-1133. crossref(new window)

7.
H. Lee and Y. J. Suh, Real hypersurfaces of type B in complex two-plane Grassmannians related to the Reeb vector, Bull. Korean Math. Soc. 47 (2010), no. 3, 551-561. crossref(new window)

8.
J. D. Perez, I. Jeong, and Y. J. Suh, Real hypersurfaces in complex two-plane Grass- mannians with commuting normal Jacobi operator, Acta Math. Hungar. 117 (2007), no. 3, 201-217. crossref(new window)

9.
Y. J. Suh, Real hypersurfaces in complex two-plane Grassmannians with parallel shape operator, Bull. Austral. Math. Soc. 67 (2003), no. 3, 493-502. crossref(new window)

10.
Y. J. Suh, Real hypersurfaces in complex two-plane Grassmannians with parallel shape operator II, J. Korean Math. Soc. 41 (2004), no. 3, 535-565. crossref(new window)

11.
Y. J. Suh, Real hypersurfaces in complex two-plane Grassmannians with vanishing Lie derivatives, Canad. Math. Bull. 49 (2006), no. 1, 134-143. crossref(new window)

12.
Y. J. Suh, Real hypersurfaces of type B in complex two-plane Grassmannians, Monatsh. Math. 147 (2006), no. 4, 337-355. crossref(new window)